CureZone   Log On   Join
Re: Laredo7 - Quick Question
 
Laredo7 Views: 4,006
Published: 9 years ago
 
This is a reply to # 1,900,989

Re: Laredo7 - Quick Question


Hi, my brainfog lifted within a few days of taking methionine....it's a bit startling at first...colors seemed brighter, head clearer...then i started getting nausea from the dose being too high for me to handle so i reduced to 500mgs. the fog is still lifted but life is not as technocolor as before;) i think that will change as the methylation process continues. the derealization seems to pop in though if i break my Low Histamine Diet too much...that will probably get better over time too and the histamine stores are down
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.500 sec, (1)